# SDR REXA2019061370820

- Difficulty date: May 27, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3713821
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING INSPECTION AREA, NOTED FLOOR SUPPORT STRAP AT FS559.00 RBL36 IS CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT STRAP AT BS 559, RBL 36  IAW SRM 51-42-06.
